# SDR 07FDEA00869

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,138 hours, 17,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TWO DAMAGED HOLES (HOLE NR 4 RIB 17 AND HOLE NR 4 RIB 3-4) ON RT WING TOP SKIN AND CORROSION ON WING TOP SKIN.  REPAIR WAS PERFORMED IAW EA 6-5720-106356 AND RAS/BAE/1003742/2006 ISSUE "A".
